Michigan, 2011High Wind in Michigan, September 13, 2011
September 13, 2011 · NWS MQT · 1 event in 1 county or zone
Winds in the wake of a cold frontal passage gusted to 58 mph at Freda on the evening of the 13th.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Winds in the wake of a cold frontal passage gusted to 58 mph at Freda on the evening of the 13th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Sep 13, 6:30 PM EST, 1 hour 10 minutes earlier.
Area forecast discussion, Sep 13, 6:30 PM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
730 PM EDT TUE SEP 13 2011
UPDATED AVIATION DISCUSSION FOR 00Z TAFS
.SYNOPSIS /ISSUED AT 431 PM/...
WATER VAPOR IMAGERY AND 12Z RAOB ANALYSIS SHOW A RIDGE OVER WRN
CANADA WITH DEEPENING DOWNSTREAM TROF EXTENDING S THRU HUDSON BAY
INTO THE UPPER MISSISSIPPI VALLEY AND GREAT LAKES. SHORTWAVE THAT
BROUGHT CONVECTION TO UPPER MI LAST NIGHT HAS RACED NE INTO QUEBEC.
NEXT VIGOROUS LOOKING SHORTWAVE IS ROTATING SE THRU MANITOBA INTO
NRN ONTARIO. IN THE WAKE OF THE SHORTWAVE...VERY CHILLY AIRMASS
IS DROPPING S THRU MANITOBA. PER 12Z RAOBS...850MB TEMPS AT
CYQD/CYYQ WERE -4C/-7C RESPECTIVELY...AND SOME OBS HAVE INDICATED
SNOW JUST N OF LAKE WINNIPEG TODAY. AT THE SFC...ASSOCIATED COLD
FRONT EXTENDS FROM A DEVELOPING SFC LOW NE OF PICKLE LAKE TO NW MN.
SCT SHRA AND SOME TSRA HAVE DEVELOPED ALONG AND AHEAD OF THE COLD
FRONT THIS AFTN. CLOSER TO HOME...NARROW SFC RIDGE IS QUICKLY
SHIFTING ACROSS UPPER MI BTWN THE 2 SHORTWAVE TROFS. AS A RESULT...
AFTER A CLOUDY START...THERE HAS BEEN A DECREASE IN CLOUDS FROM W TO
E TODAY...THOUGH SOME INCREASE IN DIURNAL CU HAS OCCURRED OVER THE W
THIS AFTN.
&&
.SHORT TERM /TONIGHT AND WED/...
WITH TROF DEEPENING INTO THE UPPER GREAT LAKES...FCST CONCERNS IN
THE SHORT TERM INCLUDE TEMPS...PCPN COVERAGE...AND WINDS ON LAKE
SUPERIOR. VERY CHILLY AIRMASS DROPPING INTO THE AREA WILL MAKE
CONDITIONS WED WILL FEEL MORE LIKE THE LATTER PORTION OF OCT THAN
MID SEPT.
AS MANITOBA SHORTWAVE ROTATES ACROSS THE UPPER GREAT LAKES LATE
TONIGHT/WED MORNING...ASSOCIATED COLD FRONT WILL SWING ACROSS LAKE
SUPERIOR/UPPER MI TONIGHT...EXITING THE E A LITTLE AFTER 06Z.
CANADIAN RADARS AND SFC OBS INDICATE SCT -SHRA AND A FEW TSRA IN THE
VCNTY OF THE FRONT THIS AFTN...AND THOSE -SHRA WILL LIKELY PERSIST
AS VIGOROUS SHORTWAVE POWERS SFC COLD FRONT ACROSS THE AREA TONIGHT.
WITH 850 MB TEMPS FALLING TO -2 TO -4C ACROSS LAKE SUPERIOR BY 12Z
WED AND WITH THE RELATIVELY MOIST LOW-LEVELS SHOWN UPSTREAM ON
TODAYS 12Z CYQD SOUNDING...CONSIDERABLE LAKE ENHANCED STRATOCU WILL
BE THE RULE BY MORNING ACROSS THE FCST AREA. DEEP CYCLONIC FLOW WILL
ALSO SUPPORT ISOLD/SCT COVERAGE OF NW FLOW LAKE EFFECT -SHRA AS
WELL. NAM/GFS FCST SOUNDINGS REVEAL MORE OF A WELL-MIXED BOUNDARY
LAYER LOOK...SO LAKE EFFECT -SHRA COVERAGE BEHIND SHORTWAVE LATER
TONIGHT WILL PROBABLY LESS THAN WOULD OTHERWISE BE EXPECTED FOR
DEGREE OF OVERWATER INSTABILITY. COMBINATION OF CLOUDS AND WINDS DUE
TO TIGHT PRES GRADIENT WILL KEEP TEMPS FROM FALLING TOO LOW TONIGHT.
STAYED A LITTLE CLOSER TO RAW MODEL OUTPUT FOR TEMPS. LOWEST MINS
WILL BE IN THE UPPER 30S.
CHILLY LATE OCT-LIKE DAY SHAPING UP FOR WED WITH GUSTY NW WINDS...
MAINLY CLOUDY SKIES AND ISOLD/SCT -SHRA. AS SOMETIMES OCCURS WITH
EARLY SEASON LAKE EFFECT...DAYTIME HEATING OVER THE LAND MAY
ACTUALLY RESULT IN MAINTAINING OR INCREASING -SHRA COVERAGE FARTHER
INLAND FROM THE LAKE...BUT SINCE FCST SOUNDINGS STILL DEPICT MORE A
WELL-MIXED BOUNDARY LAYER...-SHRA COVERAGE WILL PROBABLY BE LESS
THAN OTHERWISE EXPECTED FOR LAKE-850MB DELTA-T OF 18-20C. GREATEST
COVERAGE OR MORE FREQUENT -SHRA SHOULD BE ON STREAMLINE DOWNWIND OF
LAKE NIPIGON. THAT WILL AFFECT THE ERN FCST AREA. COVERAGE OR
FREQUENCY OF -SHRA SHOULD INCREASE DURING THE AFTN HRS ESPECIALLY
LATE AS ONE MORE SHORTWAVE (CURRENTLY OVER NRN HUDSON BAY) ROTATES S
TOWARD THE UPPER GREAT LAKES...BRINGING DECENT DEEP LAYER FORCING
PER QVECTORS. MAX TEMPS SHOULD RANGE FROM ONLY THE UPPER 40S OVER
THE HIGHER TERRAIN W AND NCNTRL TO THE LOW/MID 50S SCNTRL.
.LONG TERM /WED NIGHT THROUGH NEXT TUESDAY/...
LAKE EFFECT RAIN WILL BE ONGOING AT THE START OF THE LONG TERM
PERIOD AS THE THIRD IN A SERIES OF UPPER WAVES MOVING ACROSS THE
AREA. THIS WILL BRING A REINFORCING SURGE OF COLDER H850
TEMPS...FALLING TO AROUND -4C BY 12Z THURS. THIS PRODUCES DELTA-T
VALUES OF 19-22 ACROSS THE AREA AND LEAD TO THE LK EFFECT RAIN OVER
NW WIND FAVORED LOCATIONS. DEEPEST MOISTURE AND ENERGY FROM THE
SHORTWAVE WILL AFFECT THE AREA IN THE EVENING..THEN SHIFT E OF THE
AREA LATE IN THE NIGHT AND INTO THURSDAY...AS AN UPPER RIDGE STARTS
TO ENCROACH ON THE AREA AND SFC HIGH SETTLES OVER MN. AT THIS
TIME...WILL KEEP PCPN TYPE AS RAIN...SINCE THE DRY AIR ABOVE H850
WILL LIKELY CUT OUT ICE IN THE CLOUD AND LIMIT THE POTENTIAL FOR
SNOW TO OCCUR LATE IN THE NIGHT. IN ADDITION...WITH BUFKIT SOUNDINGS
SHOWING ABOVE FREEZING TEMPS FOR THE LOWER 1.5KFT...DIDN/T HAVE
ENOUGH POINTING TOWARDS PUTTING SNOW IN THE FCST. ALTHOUGH IF A FEW
FLURRIES OR MIX DID OCCUR...WOULD EXPECT IT TO BE NEAR THE KIWD AREA
WHICH HAS THE COOLEST H850 TEMPS AROUND -5C. LOWS CONTINUE TO BE
TRICKY SINCE THEY ARE HIGHLY DEPENDANT ON THE CLOUD COVER. WITH
CLOUDS EXPECTED TO HANG ON THROUGH MOST OF THE NIGHT...HAVE TRENDED
THE FCST TOWARDS RAW GUIDANCE DUE TO THE MAV/MET GUIDANCE SEEMING TO
BE TOO COLD. WITH THAT SAID...DID ADD PATCHY/AREAS OF FROST FOR
LOCATIONS THAT WOULD LIKELY BECOME PARTLY CLOUDY OVERNIGHT.
HIGH PRESSURE RIDGE WILL BUILD OVER THE AREA ON THURS AS THE CENTER
OF THE HIGH DROPS OVER SOUTHERN WI. THIS WILL LEAD TO WEAKENING
WINDS DURING THE DAY THURS...ALONG WITH DRIER AIR PUSHING OVER THE
AREA. THEREFORE...EXPECT A W TO E DECREASE IN THE POPS/SKY THROUGH
THE DAY...WITH FAR EAST LINGERING THE LONGEST DUE TO THE LONG FETCH
AND LINGERING COLD AIR. DIDN/T MAKE TOO MUCH IN CHANGES TO THE POPS
FOR THURS...AS THE DIMINISHING TREND SEEMED TO BE WELL REPRESENTED
WITH SLIGHT CHANCES OVER THE E IN THE AFTN.
WITH THE HIGH TRACKING INTO THE LOWER GREAT LAKES ON THURS
NIGHT...EXPECT A COLD AND CLEAR NIGHT FOR UPPER MI. EXPECT LIGHT
WINDS TO BE ACROSS MUCH OF THE CWA...ALTHOUGH THERE COULD STILL BE
SOME LINGERING CLOUDS AND NW WINDS OVER THE FAR ERN PART OF THE CWA.
WITH PWAT VALUES FALLING TO A QUARTER OF AN INCH /35 PERCENT OF
NORMAL/...EXPECT A GOOD RADIATIONAL COOLING NIGHT. TEMPS SHOULD FALL
BELOW FREEZING OVER MUCH OF THE INTERIOR LAND AREA...OTHER THAN THE
FAR EAST WHERE CLOUDS WILL TRY TO HOLD ON. HAVE LOWS IN THE UPPER
20S AND WILL LIKELY BE BORDERING A HARD FREEZE FOR THE TRADITIONAL
COLD SPOTS. WILL ADD A MENTION OF A MENTION OF THE FREEZE POTENTIAL
TO THE HWO...AS IT IS A LITTLE TOO FAR OUT FOR A FREEZE WATCH AT
THIS TIME.
WITH HIGH PRESSURE CONTINUING EAST ACROSS THE LOWER GREAT
LAKES...EXPECT RETURN FLOW TO START TO INFLUENCE THE AREA AND LEAD
TO LIGHT WAA AT H850-500. OVERALL...EXPECT A MOSTLY SUNNY DAY...WITH
A FEW MID/HIGH CLOUDS DRIFTING OVERHEAD. THERE COULD BE A FEW LK
EFFECT CLOUDS OVER SE LUCE COUNTY...AS WINDS TURN TO THE SW AND
DELTA-T VALUES OFF LK MI APPROACH 19. HIGHS WILL REBOUND SOME UNDER
THE WAA AS H850 TEMPS RISE TOWARDS 1-2C. THIS WILL PRODUCE HIGHS AT
OR JUST ABOVE 60.
DAYS 4 THROUGH 7 /FRIDAY NIGHT THROUGH NEXT TUESDAY/...
UPPER TROUGH THAT AFFECT THE AREA FOR THE FIRST HALF OF THIS WEEK
WILL PUSH TOWARDS GREENLAND DURING THE EXTENDED PERIOD...ALLOWING
THE SFC HIGH TO SETTLE OVER THE NEW ENGLAND STATES THROUGH MON.
MEANWHILE...A SERIES OF DISTURBANCES MOVING INTO B.C. WILL LEAD TO
AN AMPLIFYING TROUGH OVER THE WRN CONUS THROUGH THE WEEKEND. THIS
TROUGH WILL SHIFT EAST INTO THE CNTRL CONUS FOR THE FIRST PART OF
NEXT WEEK. WITH THE SFC RIDGE STILL OVER THE CWA ON FRI NIGHT
THROUGH SAT NIGHT...CONTINUED THE DRY FCST. COULD BE SOME PATCHY
FROST FRI NIGHT AS TEMPS FALL INTO THE MID 30S...BUT INCREASING
RETURN FLOW AND RISING PWATS SHOULD KEEP TEMPS FROM FALLING MUCH
LOWER. UPPER TROUGH NEARS THE AREA ON SUN...WHICH WILL LEAD TO THE
POTENTIAL FOR SOME PCPN. AS EXPECTED...DETERMINISTIC MODELS DIFFER
IN THE TIMING OF THE UPPER TROUGH MOVING THROUGH THE AREA...BUT 00Z
ECMWF AND 12Z GFS ENSEMBLE MEANS ARE FAIRLY SIMILAR WITH THE TIMING
OF THE INITIAL WAVE ON SUN NIGHT INTO MON AND THEN THE MAIN ENERGY
APPROACHING ON TUES. TRIED TO SHOW A DRIER PERIOD ON MON NIGHT WITH
A SILENT 20 POP...BETWEEN THE MAIN WAVES. TEMPS SHOULD BE CLOSER TO
NORMAL AS THE SW FLOW PULLS WARMER AIR OVER THE AREA.
&&
.AVIATION /FOR THE 00Z TAF ISSUANCE/...
LO PRES PASSING THRU ONTARIO WILL DRAG A COLD FRONT ACRS UPR MI
TNGT...BRINGING SOME -SHRA AND GUSTY W VEERING NW WINDS. EXPECT THE
STRONGEST WINDS AT THE MORE EXPOSED CMX LOCATION AND THE BEST CHC OF
-SHRA THERE AS WELL WITH UPSLOPE WIND COMPONENT. AS COLDER AIR
ARRIVES LATER TNGT...THE COMBINATION OF THE UPSLOPE WIND AND LAKE
MOISTENING WILL RESULT IN MVFR CIGS AT CMX. CONDITIONS SHOULD REMAIN
VFR AT SAW GIVEN DOWNSLOPE WIND. WITH DAYTIME HEATING ON WED...LOOK
FOR THE CIG AT CMX TO RISE TO VFR RANGE...BUT THE APPROACH OF
ANOTHER LO PRES TROF MAY CAUSE SOME -SHRA IN THE AFTN. PLAN ON GUSTY
NW WINDS IN THIS MORE TYPICAL FALL PATTERN FOR UPR MI.
&&
.MARINE /FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE/...
IN THE WAKE OF LAST NIGHTS COLD FRONT AND AHEAD OF THE NEXT COLD
FRONT EXTENDING FROM NRN ONTARIO TO NW MN...A RIDGE OF HIGH PRES IS
QUICKLY MOVING ACROSS LAKE SUPERIOR...PROVIDING A BRIEF PERIOD OF
LIGHT WINDS. AS THE RIDGE MOVES E OF THE LAKE OVER THE NEXT FEW
HRS...SW WINDS WILL QUICKLY INCREASE TO 20-30KT FROM W TO E AHEAD OF
THE APPROACHING COLD FRONT. A FEW GALE FORCE GUSTS COULD OCCUR IN
THE SW FLOW BTWN ISLE ROYALE AND THE KEWEENAW THRU EARLY EVENING.
STRONG PUSH OF COLD AIR AND INCOMING PRES RISES WILL RESULT IN NW
GALES DEVELOPING IMMEDIATELY IN THE WAKE OF THE PASSING COLD FRONT
TONIGHT. SHOULD SEE FREQUENT GUSTS INTO THE 35-40KT RANGE...POSSIBLY
A FEW HIGHER GUSTS ON MORE ELEVATED OBS PLATFORMS. GALES WILL END
FROM W TO E WED...BUT WITH COLD/UNSTABLE AIRMASS OVER THE LAKE...
20-30KT WINDS WILL CONTINUE TO BE COMMON INTO WED NIGHT...ESPECIALLY
OVER CNTRL AND ERN LAKE SUPERIOR. WINDS WILL DIMINISH TO UNDER 20KT
FROM W TO E THU/FRI AS HIGH PRES ARRIVES OVER THE WRN GREAT LAKES.
PLAN ON INCREASING SRLY WINDS OVER THE UPCOMING WEEKEND AS THE HIGH
MOVES TO NEW ENGLAND AND A LOW PRES TROUGH MOVES OUT OVER THE
PLAINS.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
GALE WARNING FROM 2 AM TO 3 PM EDT WEDNESDAY FOR LSZ266-267.
GALE WARNING FROM 2 AM TO 11 AM EDT WEDNESDAY FOR LSZ265.
GALE WARNING FROM 10 PM THIS EVENING TO 1 PM EDT WEDNESDAY FOR
LSZ264.
GALE WARNING FROM 9 PM THIS EVENING TO 10 AM EDT WEDNESDAY FOR
LSZ263.
LAKE MICHIGAN...
NONE.
&&
SYNOPSIS...ROLFSON
SHORT TERM...ROLFSON
LONG TERM...SRF
AVIATION...KC
MARINE...ROLFSONHazardous weather outlook, Sep 13, 3:18 PM EST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
418 PM EDT TUE SEP 13 2011
MIZ001>007-009>014-084-085-141200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
418 PM EDT TUE SEP 13 2011 /318 PM CDT TUE SEP 13 2011/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A WIDESPREAD FROST IS EXPECTED THURSDAY NIGHT AWAY FROM THE GREAT
LAKES. THERE IS THE POTENTIAL FOR A HARD FREEZE OVER PORTIONS OF
WESTERN UPPER MICHIGAN THURSDAY NIGHT...WHICH COULD KILL CROPS AND OTHER
SENSITIVE VEGETATION.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
LSZ162-240>251-263>267-141200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
418 PM EDT TUE SEP 13 2011 /318 PM CDT TUE SEP 13 2011/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.
.DAY ONE...TONIGHT
NORTHWEST GALES TO 40 KNOTS WILL BE POSSIBLE OVERNIGHT...MAINLY
ACROSS CENTRAL AND EASTERN LAKE SUPERIOR.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NORTHWEST GALES TO 40 KNOTS CAN BE EXPECTED TO CONTINUE THROUGH
WEDNESDAY MORNING ACROSS CENTRAL LAKE SUPERIOR...AND THROUGH EARLY
WEDNESDAY AFTERNOON EAST.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
LMZ221-248-250-141200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
418 PM EDT TUE SEP 13 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.
SRF
High Wind, Northern Houghton
- When
- September 13, 7:40 PM EST to 7:43 PM EST
- Where
- Northern Houghton forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 46.992, -88.652 (the zone’s center; the record gives no point)
Winds in the wake of a cold frontal passage gusted to 58 mph at Freda.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Texas, September 13 to 15, 2011$1.2 million · 1 event
- Flash Flood in Arizona, September 13, 2011$750,000 · 1 event
- Flash Flooding and Hail in Nevada, September 13 to 16, 2011$327,000 · 0.75 in hail · 11 events
- Flash Flooding in California, September 13, 2011$235,000 · 3 events
- Damaging Winds in California, September 13, 2011$177,000 · 65 kt wind · 4 events
- Wildfire in Texas, September 13 to 18, 2011$200,000 · 1 event
- Flash Flooding and Lightning Strike in Arizona, September 13, 2011$81,000 · 3 events
- Flash Flood and Wildfire in California, September 13 to 16, 20112 injured · $20,000 · 3 events
- Flash Flooding and Lightning Strike in California, September 13, 20113 injured · 3 events
- Damaging Wind in Arizona, September 13, 2011$30,000 · 50 kt wind · 1 event
- Drought in Texas, September 13 to 30, 201110 events
- Flash Flooding and Hail in Utah, September 13 to 17, 20111 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 348923.